# SDR AALA202512295919

- Difficulty date: December 25, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 9224
- Aircraft time: 20,638 hours, 5,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82411
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT ROW 22 MISSING EMERGENCY LIGHT ASSEMBLY.  INSTALLED EMERGENCY LIGHT ASSEMBLY AT SEAT ROW 22 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-19.
